MathSciNet Relay Station
MathSciNet bibliographic data
MR537625 (81a:20013) 20C15 (20G05 20G40)
Curtis, Charles W. Representations of finite groups of Lie type. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 5, 721–757.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement